Alert archive / California / Wind Advisories in 2006

Wind Advisory 5, NWS Los Angeles, CA

January 7, 2006

NWS Los Angeles, CA issued this wind advisory at Jan 7, 2006, 1:54 PM PST. It took effect at Jan 7, 2006, 2:00 PM PST. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
Jan 7, 2006, 1:54 PM PST (21:54 UTC)
In effect from
Jan 7, 2006, 2:00 PM PST
Expired
Jan 8, 2006, 12:00 PM PST
In force
22 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KLOX 072154
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
154 PM PST SAT JAN 7 2006

...GUSTY NORTHERLY WINDS ACROSS THE MOUNTAINS AND SANTA BARBARA
SOUTH COAST...

.GUSTY NORTHERLY WINDS WILL CONTINUE TO INCREASE TONIGHT AND
PERSIST THROUGH SUNDAY MORNING ACROSS THE MOUNTAINS OF SANTA
BARBARA...VENTURA...AND LOS ANGELES COUNTIES...AS WELL AS THE
SANTA BARBARA COUNTY SOUTH COAST. THE STRONGEST WINDS WILL BE
FOCUSED THROUGH NORTH-SOUTH FACING PASSES AND CANYONS...SUCH
AS THE INTERSTATE 5 CORRIDOR. AREAS UNDER THE WIND ADVISORY CAN
EXPECT WIND GUSTS TO AROUND 50 MPH DURING THE PEAK OF THE EVENT. 

CAZ039-080400-
/O.NEW.KLOX.WI.Y.0005.060107T2200Z-060108T2000Z/
SANTA BARBARA COUNTY SOUTH COAST-
154 PM PST SAT JAN 7 2006

...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 12 PM PST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 12 PM PST
SUNDAY. 

NORTH WINDS ARE EXPECTED TO INCREASE TO 25 TO 35 MPH WITH LOCAL GUSTS
OVER 45 MPH BELOW PASSES AND CANYONS...CONTINUING INTO SUNDAY MORNING.
HIGHWAYS 101 AND 154 THROUGH SAN MARCOS AND GAVIOTA PASSES WILL BE 
VULNERABLE TO THE GUSTY WINDS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ052-080400-
/O.NEW.KLOX.WI.Y.0005.060107T2200Z-060108T2000Z/
SANTA BARBARA COUNTY MOUNTAINS-
154 PM PST SAT JAN 7 2006

...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 12 PM PST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 12 PM PST
SUNDAY. 

NORTH TO NORTHEAST WINDS ARE EXPECTED TO INCREASE TO 25 TO 35 MPH WITH
GUSTS TO AROUND 50 MPH THROUGH PASSES AND CANYONS...CONTINUING THROUGH
SUNDAY MORNING. THE MONTECITO HILLS AREA WILL BE PARTICULARLY VULNERABLE
TO THE STRONG WIND GUSTS OVERNIGHT AND SUNDAY MORNING. 

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ053-054-080400-
/O.NEW.KLOX.WI.Y.0005.060107T2200Z-060108T2000Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
154 PM PST SAT JAN 7 2006

...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 12 PM PST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 12 PM PST
SUNDAY. 

NORTH WINDS ARE EXPECTED TO INCREASE TO 25 TO 35 MPH WITH GUSTS
TO AROUND 50 MPH THROUGH PASSES AND CANYONS...CONTINUING THROUGH
SUNDAY MORNING. THE STRONGEST WINDS ARE EXPECTED TO BE FOCUSED
THROUGH THE INTERSTATE 5 CORRIDOR. 

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

GOMBERG
4 follow-up statements
000 
WWUS76 KLOX 080354
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
754 PM PST SAT JAN 7 2006

...GUSTY NORTHERLY WINDS ACROSS THE MOUNTAINS AND SANTA BARBARA
SOUTH COAST...

.GUSTY NORTHERLY WINDS WILL CONTINUE TO INCREASE TONIGHT AND PERSIST
THROUGH SUNDAY MORNING ACROSS THE MOUNTAINS OF SANTA BARBARA...
VENTURA...AND LOS ANGELES COUNTIES...AS WELL AS THE SANTA BARBARA
COUNTY SOUTH COAST. THE STRONGEST WINDS WILL BE FOCUSED THROUGH
NORTH-SOUTH FACING PASSES AND CANYONS...SUCH AS THE INTERSTATE
5 CORRIDOR. AREAS UNDER THE WIND ADVISORY CAN EXPECT WIND GUSTS TO
AROUND 50 MPH DURING THE PEAK OF THE EVENT.

CAZ039-081000-
/O.CON.KLOX.WI.Y.0005.000000T0000Z-060108T2000Z/
SANTA BARBARA COUNTY SOUTH COAST-
754 PM PST SAT JAN 7 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PST SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PST SUNDAY. 

NORTH WINDS OF 25 TO 35 MPH WITH LOCAL GUSTS OVER 45 MPH BELOW
PASSES AND CANYONS WILL CONTINUE OVERNIGHT INTO SUNDAY MORNING.
HIGHWAYS 101 AND 154 THROUGH SAN MARCOS AND GAVIOTA PASSES WILL BE
VULNERABLE TO THE GUSTY WINDS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ052-081000-
/O.CON.KLOX.WI.Y.0005.000000T0000Z-060108T2000Z/
SANTA BARBARA COUNTY MOUNTAINS-
754 PM PST SAT JAN 7 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PST SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PST SUNDAY. 

NORTH TO NORTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 50
MPH THROUGH PASSES AND CANYONS WILL CONTINUE OVERNIGHT THROUGH
SUNDAY MORNING. THE MONTECITO HILLS AREA WILL BE PARTICULARLY
VULNERABLE TO THE STRONG WIND GUSTS OVERNIGHT AND SUNDAY MORNING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ053-054-081000-
/O.CON.KLOX.WI.Y.0005.000000T0000Z-060108T2000Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
754 PM PST SAT JAN 7 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PST SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PST SUNDAY. 

NORTHWEST TO NORTH WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 50
MPH THROUGH PASSES AND CANYONS WILL CONTINUE OVERNIGHT THROUGH
SUNDAY MORNING. THE STRONGEST WINDS ARE EXPECTED TO BE FOCUSED
THROUGH THE INTERSTATE 5 CORRIDOR.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

SIRARD
000
WWUS76 KLOX 080937
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
137 AM PST SUN JAN 8 2006

...GUSTY NORTHERLY WINDS ACROSS THE MOUNTAINS AND SANTA BARBARA
SOUTH COAST...

.GUSTY NORTHERLY WINDS WILL CONTINUE THROUGH SUNDAY MORNING
ACROSS THE MOUNTAINS OF SANTA BARBARA...VENTURA...AND LOS ANGELES
COUNTIES...AS WELL AS THE SANTA BARBARA COUNTY SOUTH COAST. THE
STRONGEST WINDS WILL BE FOCUSED THROUGH NORTH-SOUTH FACING PASSES
AND CANYONS...SUCH AS THE INTERSTATE 5 CORRIDOR. AREAS UNDER THE
WIND ADVISORY CAN EXPECT WIND GUSTS TO AROUND 50 MPH.

CAZ039-081630-
/O.CON.KLOX.WI.Y.0005.000000T0000Z-060108T2000Z/
SANTA BARBARA COUNTY SOUTH COAST-
137 AM PST SUN JAN 8 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY. 

NORTH WINDS OF 25 TO 35 MPH WITH LOCAL GUSTS OVER 45 MPH BELOW
PASSES AND CANYONS WILL CONTINUE THROUGH NOON TODAY. HIGHWAYS 101
AND 154 THROUGH SAN MARCOS AND GAVIOTA PASSES WILL BE VULNERABLE
TO THE GUSTY WINDS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ052-081630-
/O.CON.KLOX.WI.Y.0005.000000T0000Z-060108T2000Z/
SANTA BARBARA COUNTY MOUNTAINS-
137 AM PST SUN JAN 8 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY. 

NORTH TO NORTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH
THROUGH PASSES AND CANYONS WILL CONTINUE THROUGH NOON TODAY. THE
MONTECITO HILLS AREA WILL BE PARTICULARLY VULNERABLE TO THE STRONG
WIND GUSTS OVERNIGHT AND SUNDAY MORNING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ053-054-081630-
/O.CON.KLOX.WI.Y.0005.000000T0000Z-060108T2000Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
137 AM PST SUN JAN 8 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY. 

NORTHWEST TO NORTH WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH
THROUGH PASSES AND CANYONS WILL CONTINUE THROUGH NOON TODAY. THE
STRONGEST WINDS ARE EXPECTED TO BE FOCUSED THROUGH THE INTERSTATE
5 CORRIDOR.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

WOFFORD
000
WWUS76 KLOX 081622
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
822 AM PST SUN JAN 8 2006

...GUSTY NORTHERLY WINDS ACROSS THE MOUNTAINS AND SANTA BARBARA
SOUTH COAST...

.GUSTY NORTHERLY WINDS WILL CONTINUE THIS MORNING ACROSS THE
MOUNTAINS OF SANTA BARBARA...VENTURA...AND LOS ANGELES
COUNTIES...AS WELL AS THE SANTA BARBARA COUNTY SOUTH COAST. THE
STRONGEST WINDS WILL BE FOCUSED THROUGH NORTH-SOUTH FACING PASSES
AND CANYONS...SUCH AS THE INTERSTATE 5 CORRIDOR. AREAS UNDER THE
WIND ADVISORY CAN EXPECT WIND GUSTS TO AROUND 50 MPH.

WINDS WILL TEMPORARILY SUBSIDE THIS AFTERNOON...BUT STRENGTHEN
AGAIN OVERNIGHT OUT OF THE NORTHEAST. WIND ADVISORIES WILL LIKELY
BE POSTED LATER TODAY FOR THE MOUNTAINS AND VALLEYS OF LOS ANGELES
AND VENTURA COUNTIES.

CAZ039-082000-
/O.CON.KLOX.WI.Y.0005.000000T0000Z-060108T2000Z/
SANTA BARBARA COUNTY SOUTH COAST-
822 AM PST SUN JAN 8 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY. 

NORTH WINDS OF 25 TO 35 MPH WITH LOCAL GUSTS OVER 45 MPH BELOW
PASSES AND CANYONS WILL CONTINUE THROUGH NOON TODAY. HIGHWAYS
101 AND 154 THROUGH SAN MARCOS AND GAVIOTA PASSES WILL BE VULNERABLE
TO THE GUSTY WINDS.

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ052-082000-
/O.CON.KLOX.WI.Y.0005.000000T0000Z-060108T2000Z/
SANTA BARBARA COUNTY MOUNTAINS-
822 AM PST SUN JAN 8 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY. 

NORTH TO NORTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH
THROUGH PASSES AND CANYONS WILL CONTINUE THROUGH NOON TODAY. THE
MONTECITO HILLS AREA WILL BE PARTICULARLY VULNERABLE TO THE STRONG
WIND GUSTS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ053-054-082000-
/O.CON.KLOX.WI.Y.0005.000000T0000Z-060108T2000Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
822 AM PST SUN JAN 8 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY. 

NORTHWEST TO NORTH WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH
THROUGH PASSES AND CANYONS WILL CONTINUE THROUGH NOON TODAY. THE
STRONGEST WINDS WILL BE FOCUSED THROUGH THE INTERSTATE 5 CORRIDOR.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

MOYER
000
WWUS76 KLOX 082003
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1203 PM PST SUN JAN 8 2006

CAZ039-052>054-082115-
/O.EXP.KLOX.WI.Y.0005.000000T0000Z-060108T2000Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
1203 PM PST SUN JAN 8 2006

...WIND ADVISORY HAS EXPIRED...

WINDS HAVE DECREASED BELOW ADVISORY LEVEL...EXCEPT FOR LOCALIZED
GUSTS BETWEEN 40 AND 50 MPH IN FAVORED LOCATIONS OF THE LOS
ANGELES COUNTY MOUNTAINS. WINDS WILL GRADUALLY SHIFT TO THE
NORTHEAST BY TONIGHT AND INCREASE AGAIN. A WIND ADVISORY WILL
LIKELY BE ISSUED AGAIN LATER TODAY.

$$

MOYER

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Jan 7, 9:27 AM PST, 4 hours 27 minutes earlier.

Area forecast discussion, Jan 7, 9:27 AM PST, 4 hours 27 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION...UPDATED AVN SEC
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
927 AM PST SAT JAN 7 2006

.SHORT TERM...SOME GUSTY NORTHERLY WINDS HAVE DEVELOPED THIS MORNING
ACROSS THE SBA COUNTY SOUTH COAST AND MOUNTAINS...AS WELL AS THE
INTERSTATE 5 CORRIDOR AREA. CURRENT SBA-SMX GRADIENT ALREADY AT -4.3
MB...WHILE LAX-BAKERSFIELD GRADIENT IS AT -3.5 MB. IN MORNING
UPDATE...HAVE BUMPED UP WINDS FOR TODAY IN THE ABOVE MENTIONED
AREAS...AS WELL AS FOR TONIGHT AND SUNDAY. WITH PRESSURE GRADIENTS
TIGHTENING OVER THE NEXT 24 HOURS...AND AN INCREASE IN THE THERMAL
SUPPORT AND UPPER LEVEL WINDS...IT IS A STRONG POSSIBILITY THAT
A WIND ADVISORY WILL BE NEEDED WITH AFTERNOON PACKAGE FOR
SBA COUNTY SOUTH COAST...AS WELL AS THE MOUNTAINS OF SBA...VTU...AND
LA COUNTIES. WILL WATCH PRESSURE GRADIENTS AND OBSERVATIONAL TRENDS
THROUGH THE DAY. SKIES WILL REMAIN MOSTLY CLEAR ACROSS THE AREA...
EXCEPT THE NORTHERLY FLOW WILL RESULT IN SOME CLOUDS ALONG NORTH
FACING SLOPES AND INTERIOR SECTIONS OF SLO/SBA COUNTIES.

*** REMAINDER OF SHORT TERM AND LONG TERM FROM PREVIOUS DISCUSSION ***

FOR SUNDAY NIGHT/MONDAY...MODELS INDICATE A NORTHEAST FLOW PATTERN.
SO...WILL HAVE GUSTY WINDS THRU/BELOW PASSES/CANYONS. SKIES SHOULD
REMAIN MOSTLY CLEAR...AS OFFSHORE FLOW WILL PREVENT ANY COASTAL
STRATUS DEVELOPMENT. HOWEVER...WILL EXPECT ANOTHER ROUND OF CLOUDS
ACROSS INTERIOR SECTIONS OF SLO/SBA COUNTIES AND NORTHERN SLOPES.
TEMPS ON MONDAY WILL BE SEVERAL DEGREES WARMER WEST OF THE MOUNTAINS
DUE TO COMPRESSIONAL WARMING EFFECTS OF OFFSHORE FLOW.

.LONG TERM...MODELS INDICATE VERY FLAT UPPER RIDGE OVER THE AREA
THROUGH THURSDAY...WITH SOME MID/HIGH LEVEL MOISTURE DRIFTING AROUND
THE HIGH. SO...WILL EXPECT PARTLY CLOUDY BUT DRY CONDITIONS THROUGH
THURSDAY WITH TEMPS REMAINING A FEW DEGREES ABOVE SEASONAL NORMS.
ON FRIDAY...A WEAK UPPER LOW IS FORECAST TO MOVE ACROSS THE AREA.
THE EFFECTS OF THIS FEATURE WILL BE AT MOST CONTINUED PARTLY CLOUDY
SKIES AND SLIGTLY COOLER TEMPS. GFS DOES INDICATE A POTENTIAL RAIN
EVENT FOR SATURDAY AS A FRONT IS FORECAST TO MOVE ACROSS THE AREA.
JSUT SOMETHING FOR FUTURE SHIFTS TO PONDER.

&&

.AVIATION...WEAK UPPER LEVEL TROUGH OVER THE AREA WILL CONTINUE EAST
TODAY. MODERATE UPPER LEVEL WEST WINDS WILL PREVAIL OVERNIGHT.
MODERATE PRES GRADIENT FOCUSED OVER SOUTH SANTA BARBARA COAST WITH
MODERATE TO STRONG EAST NORTHEAST LOW LEVEL WINDS WILL SHIFT EAST
TODAY AND PERSIST OVER THE SANTA BARBARA AND VENTURA COUNTY
MOUNTAINS OVERNIGHT. LOW CLOUDS WERE RAPIDLY MIXING OUT OVER THE
COASTAL AREAS OF SLO AND SB COUNTY THIS MORNING...EXPECT TREND TO
CONTINUE THOUGH AREAS OF LOW CLOUDS MAY LINGER OVER EASTERN SLO AND
SB COUNTY WITHIN THE COOL NORTH FLOW TODAY. FREEZING LEVEL WAS
AROUND 12KFT THIS MORNING AND WILL PERSIST AT PRESENT ALTITUDE
OVERNIGHT.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
SMALL CRAFT ADVISORY (SEE LAXCWFLOX).
HIGH SURF ADVISORY (SEE LAXCFWLOX).
HIGH RIP CURRENT RISK (SEE LAXSRFLOX).

&&

PUBLIC...GOMBERG/THOMPSON
AVIATION...KAPLAN
Hazardous weather outlook, Jan 7, 6:00 AM PST, 7 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
600 AM PST SAT JAN 7 2006

CAZ034>041-044>047-051>054-059-087-088-081400-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
LOS ANGELES COUNTY VALLEYS-SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
600 AM PST SAT JAN 7 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY

A LARGE WESTELRY SWELL WILL CONTINUE TO PRODUCE HIGH SURF CONDITIONS
ALONG WEST FACING BEACHES TODAY. IN ADDITION...THE LARGE SWELL AND
SURF WILL PRODUCE A HIGH RIP CURRENT RISK.

* HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS *

* HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

THOMPSON

Nearby

Wind Advisories in California, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.